×

Found 85,375 Documents (Results 1–100)

100
MathJax

Estimation of the products of some powers of inner radii for multiconnected domains. (English. Ukrainian original) Zbl 07530696

Ukr. Math. J. 73, No. 9, 1341-1358 (2022); translation from Ukr. Mat. Zh. 73, No. 9, 1155-1169 (2021).
MSC:  30Cxx 30-XX 31Axx
PDF BibTeX XML Cite
Full Text: DOI

Inverse function theorem on the class of holomorphic self-maps of a disc with two fixed points. (English. Russian original) Zbl 07523552

Russ. Math. Surv. 77, No. 1, 177-179 (2022); translation from Usp. Mat. Nauk 77, No. 1, 187-188 (2022).
MSC:  30C25 30C55 30C75
PDF BibTeX XML Cite
Full Text: DOI

Well-posed solvability of integro-differential equations in spaces of vector functions holomorphic in a sector. (English. Russian original) Zbl 07517588

Differ. Equ. 58, No. 2, 227-241 (2022); translation from Differ. Uravn. 58, No. 2, 223-237 (2022).
MSC:  45J05 46E10 30E20
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Biographic Reference

all top 3

Software